Across the country, people with metal-on-metal hip implants are dealing with terrible pain on a...READ MORE
What You Need to Know About Taxotere and Alopecia
While not all forms of chemotherapy cause hair loss, Taxotere is one of the chemo drugs that pose a higher risk of permanent hair loss, a condition known as alopecia. If you took this drug and were diagnosed with alopecia, talk to Baron & Budd about potentially taking legal action. There are other things you can do to help deal with this devastating problem.
Talking to Your Doctor
If you have taken Taxotere and suffered alopecia, you’re obviously going to have a lot of questions for your doctor. For example, you’ll want to know whether or not your hair will grow again. Unfortunately, alopecia can last for months or even years. If you are fortunate enough to see hair regrowth, it will likely feel much different than before. It might even be a different color.
Managing Your Condition
Alopecia can have devastating psychological effects, particularly among women. Many women feel that their hair is a part of their identity, and losing it can have a major impact on their self-image. There is a possibility your doctor may be able to recommend a topical medication that could re-grow hair, such as minoxidil, or more advanced treatment options such as stem cell therapy.
Protecting Your Rights
Many women who developed alopecia after taking Taxotere have filed lawsuits against Sanofi-Aventis, the maker of the drug. They claim that the company should have warned them of the risk of alopecia so that they could have considered other chemotherapy options.